MathSciNet Relay Station
MathSciNet bibliographic data
MR95429 (20 #1931) 46.00
Hausner, Alvin The tauberian theorem for group algebras of vector-valued functions. Pacific J. Math. 7 1957 1603–1610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement